MathSciNet Relay Station
MathSciNet bibliographic data
MR410780 58A10 (58H05)
Buttin, Claudette Théorie des opérateurs différentiels gradués sur les formes différentielles. Bull. Soc. Math. France 102 (1974), 49–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement